# SDR CA980804009

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C18
- System (JASC): 2435 · Starter-Generator
- Part: Fan
- Part number: 230321481
- Condition: Wrong Part
- Location: Start/Gen
- Component: Learsiegler, 23032010
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IN SHOP FOR REPAIR, LEAR SIEGLER STARTER/GENERATOR HAD AN APC FAN P/N 1503G1107 INSTEAD OF THE LEAR SIEGLER FAN P/N 23032-1481.
